# SDR CA050323011

- Difficulty date: March 23, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 16,820 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Belt
- Part number: POLYV597K4
- Condition: Cracked
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION AME DISCOVERED A CRACK IN THE HYDRAULIC PUMP DRIVE BELT.  THE CRACK APPROXIMATELY 1-1.5 INCH LONG WAS LOCATED BETWEEN THE V-GROOVE SEGMENTS.  (THE CRACK SEPARATES ALMOST COMPLETELY WHEN BELT IS PINCHED BY HAND IN A FOLDING MANNER  WHITISH DISCOLORATION WAS ALSO NOTICED ON EITHER SIDE OF THE DAMAGED AREA (SIGN OF FATIGUE).  THE BELT OPERATED FOR 325.4 HRS WITH BELT TENSION ORIGINALLY SPECIFIED BY MFG, AND THEN FURTHER 347 HRS AFTER THE BELT TENSION WAS REDUCED IAW ASB 63.00.14.
